MAUDE Adverse Event Report: COOK INC NTRAP STONE ENTRAPMENT AND EXTRACTION DEVICE; FFL, DISLODGER, STONE, BASKET, URETERAL, METAL

COOK INC NTRAP STONE ENTRAPMENT AND EXTRACTION DEVICE; FFL, DISLODGER, STONE, BASKET, URETERAL, METAL
Model Number G32724
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown or unavailable.E1: phone: (b)(6), address: (b)(6).G4 - pma/510(k) #: exempt.H3: device evaluation anticipated, but not yet begun.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
It was reported that prior to patient contact, during an unspecified kidney procedure, the user detected that the basket of an ntrap stone entrapment and extraction device could not be "pushed out".The procedure was completed by using an unspecified new device.As reported, the patient did not experience any adverse effects or require any additional procedures due to this occurrence.

Brand Name
NTRAP STONE ENTRAPMENT AND EXTRACTION DEVICE
Common Device Name
FFL, DISLODGER, STONE, BASKET, URETERAL, METAL
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key23864564
Report Number1820334-2025-01588
Device Sequence Number9299560
Product Code FFL
UDI-Device Identifier00827002327245
UDI-Public(01)00827002327245(17)271120(10)16349758
Combination Product (Y/N)N
Initial Reporter CountryCN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG32724
Device Catalogue NumberNTP-028145
Device Lot Number16349758
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2025
Initial Report FDA Received Date12/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale
Patient Weight56 KG